Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Is it safe to take duphaston for abnormal periods due to hormonal imbalance ?

Hi i am 30 years old and have been married for 3 months now. this time my periods last for more then 15 days and it still goig. doctor said that its hormonal imbalance and she suggested me to take duphaston three times a day. today is second day i am taking this medicine. is this right to take this medicine. i want to conceive. plz. advise me.
Asked On : Sat, 9 Jul 2011
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi. Welcome to HealthcareMagic. Duphaston is a trade name for a hormonal preparation called progesterone. It is indicated in women trying to conceive if there is evidence of progesterone deficiency, however it has to be stopped in case you have conceived. Please inform your doctor that you are planning pregnancy. Your menstrual irregularities can be because of many causes including hormonal dysbalance. Please visit a registered gynaecologist to run the necessary tests to determine the exact cause of your menstrual irregularity. Take care
Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor